# SDR A6WA2018060545858

- Difficulty date: May 21, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 34,626 hours, 33,175 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 TO 310, LBL 36 AND RBL 36 TWO DOUBLERS WERE CORRODED.     REPLACED DOUBLERS IAW SRM 51-42-13.
